Volume 3 Number 4 (Jul. 2013)
Home > Archive > 2013 > Volume 3 Number 4 (Jul. 2013) >
IJAPM 2013 Vol.3(4): 252-256 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2013.V3.215

Self-Consistent Sources and Conservation Laws for Super Coupled Burgers Equation Hierarchy

Si-Xing Tao
Abstract—Based upon the basis of Lie super algebra B(0,1), the super coupled Burgers equation hierarchy with self-consistent sources was presented. Furthermore, the infinite conservation laws of above hierarchy were given.

Index Terms—Super coupled Burgers hierarchy, self-consistent sources, conservation laws, lie super algebras.

S. X. Tao is with School of Mathematics and Information Science, Shangqiu Normal University, Henan, Shangqiu 476000, China (e-mail: taosixing@163.com).

Cite:Si-Xing Tao, "Self-Consistent Sources and Conservation Laws for Super Coupled Burgers Equation Hierarchy," International Journal of Applied Physics and Mathematics vol. 3, no. 4, pp. 252-256, 2013.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • May 09, 2019 News!

    The paper published in Vol 9, No 3 has received dois from Crossref

  • May 06, 2019 News!

    Vol 9, No 3 has been published with online version     [Click]

  • Feb 22, 2019 News!

    The paper published in Vol 9, No 2 has received dois from Crossref

  • Feb 11, 2019 News!

    Vol 9, No 2 has been published with online version     [Click]

  • Read more>>